# SDR HNAA2014022400056

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 61,973 hours, 69,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 1.  R & R EMERGENCY LIGHT LAMP AT ROW 1.  OPS CHECKED GOOD.
